# SDR FDEA2018110213080

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42709
- Aircraft time: 8,231 hours, 3,301 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF,   FO MCDU FROZE ON THE LEGS PAGE.   MCDU FROZE ON THE T/O  PAGE,   COULD NOT MANIPULATE ANY FMS FUNCTIONS ON EITHER.  NO CIRCUIT BREAKERS TRIPPED. NO EICAS MESSAGES.  MOCC ADVISE PULL L FMC E8, E9  R FMC E29,  30  SYSTEM RETURN NORMAL.  PERFORMED FMC RESET IAW AMM 34-61-01-4, BOTH  MCDU RESET IAW AMM 34-61-02-2, AND FMC SYS OPS TESTED IAW AMM 34-61-00-5, NO FAULT NOTED.  ACFT OK FOR  SERVICE.   PERFORMED BOTH FMC RESET IAW AMM 34-61-01-4, BOTH MCDU RESET IAW AMM 34-61-02-2.  FMC SYS OPS TESTED IAW AMM 34-61-00-5, NO FAULT NOTED.
